# SDR FDEA201501090111

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 72,392 hours, 14,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AKC70782
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE RT SIDE, STATION 2164.  TAIL CONE GUIDE ROLLER FITTING IS CRACKED.  INSTALLED NEW TAIL CONE ROLLER FITTING IAW SRM 51-31-01.
